Results 1 to 2 of 2
metformin/glucophage
  1. #1
    Munyia is offline New Member
    Join Date
    Apr 2006
    Location
    , , USA.
    Posts
    1

    Default metformin/glucophage

    Having taken glucophage/metformin for years, I developed "late onset" diarreha.... no matter when I took the medication, I hade immediate massive diarreha attacks after eating anything.. sometimes having accidents..... I am now on Prandin and night time insulin but have gained 15 pounds and do not feel well with the extra weight... I Walkmill 3/4 hour every day and water aerobics twice a week and still gained the weight..

    Has anyone ever returned to taking Metformin after having "Late onset" diarrhea? Two doctors told me that usual sx start at the beginning of treatment not later on.... sounds like too many of them don't take the time to read up on treatments.

    Please email me at telleroftales1@yahoo.com

  2. #2
    zippysgoddess is offline Platinum Member
    Join Date
    Mar 2005
    Location
    USA.
    Posts
    2,482

    Default

    Your body does change over time, as does your body chemisty, thus yes, your reaction to certain meds can change. Some people have experienced sudden allergic reactions to meds that they safely used for many years without a problem and had to switch. The chances are slim that you will once again move away from having that reaction, you will probably not be able to use Metformin again, and will have to continue to use something else.



    My information is not guaranteed correct. I do not get them right all the time, but I do enjoy the hunt~

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22